Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MovingOnUp

Veteran Member
  • Total Reviews

    0
  • Content Count

    64
  • Joined

  • Last visited

Community Reputation

0 Neutral

About MovingOnUp

  • Rank
    Junior Member
  1. Well, it has been just over five months since I ended my six-month Amnesteem course and all I can say is WOW! My skin just keeps getting better and better! Up to two months after I took my last pill my face was full of red marks and I was beginning to get even more frustrated. As more and more weeks passed, my skin began getting noticebly better and I've even gotten positive comments from family and friends. I just got back from a month-long trip to California and New York City and was in the Su
  2. It's a form of eczema--quite common side effect; you need to moisturize your body immediately after you shower while your skin is still relatively moist. Keep those problem areas (e.g., back of your hands) moisturized and you should start to see improvement in a few days time.
  3. I had the same problem for a few months early on into my treatment....normal lip balm did not seem to help...then found out about Aquaphor and gave it a try; within a few weeks my lips were back to normal---but you must apply it religiously in order to keep them from cracking and tearing up. Good luck.
  4. That can cause more damage to your skin....Moisturizing is a MUST. But back on topic, I use Aveeno's Daily Moisturizing Lotion as a body moisturizer and Cetaphil on my face and it works fine.
  5. Dude your face looks awesome! Congratulations! I'm scheduled to finish my 6 month course the first week of February and all I have now is tons of red marks. But damnnnnnn your face looks pretty darn smooth! Quite a contrast from when you first started. Hopefully it stays that way!
  6. Hahaha dude that's pretty clever! Sounds like something I would do, too :lol2: Congrats on your progress
  7. Just a quick update...I'll get into more details later on... Started my 5th month of treatment a couple weeks ago and things are progressing nicely...haven't had a new breakout in at least three weeks. The biggest problem right now seems to be the red marks. Ugh. I literally have tons on my cheeks and it's annoying. But yeah...I'm hanging on. As far as side effects, ever since cold weather moved in about a month or two ago, my lips and the insides of my nose have been EXTREMELY dry to the point
  8. Hmm..you may want to have your derm take a look. But the way you were describing it makes it sound like milia but I dunno. The milia I have around my jawline/chin area isn't that noticeable until my skin is stretched in certain directions. Anyways, you can probably request your derm to extract them if it doesn't respond to any treatment. And yeahhhh, I'm not entirely sure but Accutane has not been known to clear those pesky under-the-skin bumps.
  9. Moisturize your entire body right after you shower...it'll help.
  10. Holy shit dude! That's like a complete 360! Awesome!!! Hopefully my results are comparable (i'm on my 5th month).
  11. Stick Vaseline up your nose on a daily basis (or as warranted) and it should do the trick and prevent further gushers.
  12. I used to intern at a doctor's office and boy they are completely pampered by drug companies...everything from vacation packages to expensive dinners/catering. Doctors aren't supposed to accept anything but I know a few slipped through.
  13. Yeah, I highly doubt it's a direct result of Accutane.
  14. The rash is perfectly normal and won't spread to your face just by touching it. It's essentially eczema and results from the rapid drying/irritation of your skin so you need to get a good moisturizer (preferably Cetaphil) and apply it when you get out of the shower (to help your skin retain a decent amount of moisture). Within a couple days, you should begin to notice it dissipating. So you MUST moisturize well (especially the affected areas).
  15. Ditto! My back/shoulders cleared up within the first few weeks on 'tane. My face is still so-so (although I haven't broken out in about a month) with tons of red marks.
×